# SDR SWAA2021122041988

- Difficulty date: November 9, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CENTER WING SUPPORT BREAK CRACKED AT FASTENER TAIL BS 540, RBL 24.   REMOVED FLOOR PANEL 231 UF AT MAIN CABIN IAW AMM 53-21-00-000-801.  REMOVED SUPPORT BREAK IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW PART IAW ARM 51-10-02-0G-0.   INSTALLED NEW BREAK IAW SRM 51-40-02-0G -0.   INTALLED SUPPORT BREAK AND FLOOR PANEL. 231UF IAW AMM 53-21-00-400-801, & SRM 51-40-02-0G -0.
